Bowel bypass syndrome, also known as bowel-associated dermatitis arthritis syndrome, has been described after a range of intestinal bypass procedures. With the increasing trend in laparoscopic gastric bypass surgery, we report an interesting case of bowel-associated dermatitis arthritis syndrome that developed 12 months following this procedure. A 49-year-old woman presented with ulcerating lesions and pustules on the upper and lower limbs, polyarthralgia, fevers and joint effusions. Before the development of these symptoms she was well, with no significant past medical or family history. A skin biopsy taken from the left shin showed superficial to mid-dermal neutrophilic dermatosis, consistent with bowel-associated dermatitis arthritis syndrome. The patient received corticosteroids, antibiotics and colchicine treatment, with control of disease after continuing with colchicine. This case may illustrate another possible complication following bariatric surgery. The significant time period between the initial surgery and the development of bowel-associated dermatitis arthritis syndrome may mean that more cases of this condition will continue to emerge.